MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR MODULAR FEMORAL NECK; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR MODULAR FEMORAL NECK; HIP COMPONENT
Model Number PHA01232
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, revision #2 - the patient was revised due to dislocation.(b)(6).

Brand Name
PROFEMUR MODULAR FEMORAL NECK
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11679088
Report Number3010536692-2021-00214
Device Sequence Number3085463
Product Code LWJ
UDI-Device IdentifierM684PHA012321
UDI-PublicM684PHA012321
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPHA01232
Device Catalogue NumberPHA01232
Device Lot Number1593265
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/24/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2021
Initial Report FDA Received Date04/16/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR